# SDR HNAA2016011800010

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 66,260 hours, 74,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER EMERGENCY LIGHTS FLICKERED DIMLY DURING CLIMB OUT WITH PROP DEICE OFF, BUFFER LIGHT FLUCTUATING AT THE SAME TIME.  R & R EMERGENCY LIGHT CONTROL BOX IAW MM 33-51-11. OPS CHECKED GOOD. OK FOR SERVICE.
